加载中…
Let and be two K"ahler manifolds. One says that and are “relatives” if they share a non-trivial K"ahler submanifold , namely, if there exist two holomorphic and isometric immersions (K"ahler immersions) and . In this paper we show that a bounded homogeneous domain with a homogeneous K"ahler metric and a projective K"ahler manifold (i.e. a projective manifold endowed with the restriction of the Fubini-Study metric) are not relatives. Our result is a generalization of the result obtained by A. J. Di Scala and A. Loi (in “K"ahler manifolds and their relatives”, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 9 3 (2010), 495-501) for the Bergman metrics.

生成讲解博客的中文版本

生成AI智能校验的中文版本